# SDR CA040224005

- Difficulty date: February 24, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Boeing 737-2T2
- Aircraft time: 53,609 hours
- Engine: Pwa JT8D17
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torque Link
- Part number: 65462154
- Condition: Cracked
- Location: Nlg
- Part time: 33,572 hours, 33,572 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE SCHEDULED NOSE LANDING GEAR SEAL CHANGE AT THE C CHECK, A CRACK WAS DISCOVERED AT THE LOWER TORQUE LINK ATTACHMENT LUG.  THE FINDING RESULTED IN THE TORQUE LINK BEING REPLACED.  NOTE A FLEET CAMPAIGN HAS BEEN ISSUED TO VISUALLY INSPECT ALL TORQUE LINKS ON FLEET.
